RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 52, Issue 3(315)  


Some questions of the spectral theory of discrete operators with quasiperiodic coefficients
E. I. Dinaburg
3
Analytic “boundary-value” problems on the plane
Yu. A. Dubinskii
53
Infinite-dimensional non-linear ordinary differential equations and the KAM theory
L. D. Pustyl'nikov
105

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the question of maximal rate of growth of the system of eigenfunctions of the Sturm–Liouville operator with a continuous weight function on a finite interval
G. A. Aigunov, M. M. Gekhtman
161
Sign tests in the simplest auto-regression with coefficient from $\mathbb R^1$
M. V. Boldin
163
On self-injective semigroup rings
I. B. Kozhukhov
165
Obstructions to the construction of pseudoholomorphic maps
B. S. Kruglikov
167
On the class of functions representable by a Cauchy–Stieltjes type integral in a region
D. G. Markushevich, G. Ts. Tumarkin
169
Diffusion approximations and variation of conditions of ergodicity under identical queuing
A. V. Pavlov
171
On third-order Poisson brackets of differential geometry
G. V. Potëmin
173
On the spectra of finite submatrices of infinite irreducible matrices
S. V. Savchenko
175
Spatial topographical systems of Poincaré and comparison systems
M. V. Shamolin
177
Deformations of multivalued groups
P. V. Yagodovskii
179
Meetings of the Moscow Mathematical Society
181

Mathematical Events
Semen Yakovlevich Khavinson (on his 70th birthday)
A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, P. L. Ul'yanov
187
Aleksei Fedorovich Leont'ev (1917–1987) (on the 80th anniversary of his birth)
A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov
189
II International Conference “Differential Equations and Their Applications”
E. V. Voskresenskii, V. F. Tishkin
191
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019